Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On uniqueness in Cauchy's problem for elliptic operators with characteristics of multiplicity greater than two


Author: Myron M. Sussman
Journal: Bull. Amer. Math. Soc. 81 (1975), 625-628
MSC (1970): Primary 35J30, 35G10, 26A84
DOI: https://doi.org/10.1090/S0002-9904-1975-13766-9
MathSciNet review: 0367447
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. M. Goorjian, The uniqueness of the Cauchy problem for partial differential equations which may have multiple characteristics, Trans. Amer. Math. Soc. 146 (1969), 493-509. MR 40 #6048. MR 252832
  • 2. L. Hörmander, On the uniqueness of the Cauchy problem. II, Math. Scand. 7 (1959), 177-190. MR 22 #12306. MR 121569
  • 3. R. N. Pederson, Uniqueness in Cauchy's problem for elliptic equations with double characteristics, Ark. Mat. 6 (1967), 535-549. MR 36 #4111. MR 221059
  • 4. M. Sussman, On uniqueness in Cauchy's problem for elliptic partial differential operators of multiplicity greater than two, (to appear).
  • 5. K. Watanabe, On the uniqueness of the Cauchy problem for certain elliptic equations with triple characteristics, Tôhoku Math. J. 23 (1971), 473-490. MR 46 #7698. MR 308584

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J30, 35G10, 26A84

Retrieve articles in all journals with MSC (1970): 35J30, 35G10, 26A84


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13766-9

American Mathematical Society